Simon Kristensen

  1. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, Stéphane; Hussain, Mumtaz; Kristensen, Simon; Levesley, Jason.

    Department of Mathematics, Aarhus University, 2013.

    Research output: ResearchWorking paper

  2. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, S.; Hussain, M.; Kristensen, Simon; Levesley, J.

    In: Ramanujan Journal, Vol. 38, No. 3, 2015, p. 513-528.

    Research output: Research - peer-reviewJournal article

  3. Published

    A metric theorem for restricted Diophantine approximation in positive characteristic. / Kristensen, S.

    In: Acta Arithmetica, Vol. 124, No. 2, 2006, p. 159-175.

    Research output: Research - peer-reviewJournal article

  4. Published

    A quantitative Khintchine-Groshev type theorem over a field of formal series. / Dodson, M.M.; Kristensen, S.; Levesley, J.

    In: Indagationes Mathematicae, Vol. 16, No. 2, 2005, p. 171-177.

    Research output: Research - peer-reviewJournal article

  5. Published

    An inhomogeneous wave equation and non-linear Diophantine approximation. / Beresnevich, V.; Dodson, M. M.; Kristensen, S.; Levesley, J.

    In: Advances in Mathematics, Vol. 217, No. 2, 2008, p. 740-760.

    Research output: Research - peer-reviewJournal article

  6. Published

    Approximating numbers with missing digits by algebraic numbers. / Kristensen, S.

    In: Edinburgh Mathematical Society. Proceedings, Vol. 49, No. 3, 2006, p. 657-666.

    Research output: Research - peer-reviewJournal article

  7. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, M.; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2011.

    Research output: ResearchWorking paper

  8. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, Mumtaz; Kristensen, Simon.

    In: Uniform Distribution Theory, Vol. 8, No. 1, 2013, p. 7-15.

    Research output: Research - peer-reviewJournal article

  9. Published

    Badly approximable systems of linear forms over a field of formal series. / Kristensen, S.

    In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 421-444.

    Research output: Research - peer-reviewJournal article

  10. Published

    Diophantine approximation and badly approximable sets. / Kristensen, S.; Thorn, R.; Velani, S.

    In: Advances in Mathematics, Vol. 203, No. 1, 2006, p. 132-169.

    Research output: Research - peer-reviewJournal article

  11. Published

    Diophantine approximation and the solubility of the Schrödinger equation. / Kristensen, Simon.

    In: Physics Letters. Section A: General, Atomic and Solid State Physics, Vol. 314, No. 1-2, 2003, p. 15-18.

    Research output: Research - peer-reviewJournal article

  12. Published

    Diophantine exponents for mildly restricted approximation. / Bugeaud, Yann; Kristensen, Simon.

    Århus : Department of Mathematical Sciences , University of Aarhus, 2007.

    Research output: ResearchWorking paper

  13. Published

    Diophantine exponents for mildly restricted approximation. / Bugeaud, Yann; Kristensen, S.

    In: Arkiv foer Matematik, Vol. 47, No. 2, 2009, p. 243-266.

    Research output: Research - peer-reviewJournal article

  14. Published

    Fra Fermat til ABC : Løste og uløste problemer i talteorien. / Kristensen, Simon.

    Matematiske mysterier: Historien, forklaringerne og løsningerne. ed. / Hans Anton Salomonsen. Aarhus : Aarhus Universitetsforlag, 2013. p. 189-209.

    Research output: CommunicationBook chapter

  15. Published

    Hausdorff dimension and Diophantine approximation. / Dodson, M.M.; Kristensen, S.

    Fractal geometry and applications: a jubilee of Benoit Mandelbrot. ed. / Michel L. Lapidus; Machiel van Frankenhuijsen. American Mathematical Society, 2004. p. 305--347.

    Research output: Research - peer-reviewArticle in proceedings

  16. Published

    Khintchine’s theorem and transference principle for star bodies. / Dodson, M. M.; Kristensen, S.

    In: International Journal of Number Theory, Vol. 2, No. 3, 2006, p. 431-453.

    Research output: Research - peer-reviewJournal article

  17. Published

    Metric Diophantine approximation - from continued fractions to fractals. / Kristensen, Simon.

    Diophantine analysis: Course Notes from a Summer School. ed. / Jörn Steuding. Basel : Birkhäuser Verlag GmbH, 2016. p. 61-127.

    Research output: Research - peer-reviewBook chapter

  18. Published

    Metric inhomogeneous Diophantine approximation in positive characteristic. / Kristensen, S.

    Århus : Department of Mathematical Sciences, Aarhus University, 2009.

    Research output: ResearchWorking paper

  19. Published

    Metric inhomogeneous Diophantine approximation in positive characteristic. / Kristensen, Simon.

    In: Mathematica Scandinavica, Vol. 108, No. 1, 2011, p. 55-76.

    Research output: Research - peer-reviewJournal article

  20. Published

    Metrical musings on Littlewood and friends. / Haynes, A.; Jensen, Jonas Lindstrøm; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2012.

    Research output: ResearchWorking paper

  21. Published

    Metrical musings on Littlewood and friends. / Haynes, A.; Jensen, Jonas Lindstrøm; Kristensen, Simon.

    In: American Mathematical Society. Proceedings, Vol. 142, No. 2, 2014, p. 457-466.

    Research output: Research - peer-reviewJournal article

  22. Published

    Metrical results on systems of small linear forms. / Hussain, M.; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2012.

    Research output: ResearchWorking paper

  23. Published

    Metrical results on systems of small linear forms. / Hussain, M.; Kristensen, S.

    In: International Journal of Number Theory, Vol. 9, No. 3, 2013, p. 769-782.

    Research output: Research - peer-reviewJournal article

  24. Published

    Metrical theorems on systems of small inhomogeneous linear forms. / Hussain, Mumtaz; Kristensen, Simon.

    Department of Mathematics, Aarhus University, 2014.

    Research output: ResearchWorking paper

  25. Published

    On badly approximable complex numbers. / Esdahl-Schou, Rune; Kristensen, S.

    Århus : Department of Mathematical Sciences, Aarhus University, 2009.

    Research output: ResearchWorking paper

Previous 1 2 Next